Alert archive / Oregon / Wind Advisories in 2016
Wind Advisory 33, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 26, 2016, 8:30 PM PST for 9 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Nov 27, 2016, 7:00 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2016, 8:30 PM PST (04:30 UTC)
- In effect from
- Nov 27, 2016, 7:00 PM PST
- Expired
- Nov 28, 2016, 8:30 AM PST
- In force
- 14 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 104 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 4.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
381 WWUS76 KPDT 270430 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 830 PM PST SAT NOV 26 2016 ...VERY WINDY FROM SUNDAY EVENING UNTIL EARLY MONDAY AFTERNOON... .A STRONG PACIFIC WEATHER SYSTEM WITH TIGHT PRESSURE GRADIENTS AND A STRONG JET STREAM ALOFT WILL MOVE DOWN OVER THE FORECAST AREA SUNDAY AFTERNOON CAUSING WINDS TO INCREASE. VERY WINDY CONDITIONS WILL THEN PERSIST OVERNIGHT SUNDAY NIGHT AND THEN DIMINISH BY MONDAY AFTERNOON. ORZ510-511-271400- /O.NEW.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 830 PM PST SAT NOV 26 2016 ...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 1 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM SUNDAY TO 1 PM PST MONDAY. * WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM SUNDAY EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-271400- /O.NEW.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 830 PM PST SAT NOV 26 2016 ...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 1 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM SUNDAY TO 1 PM PST MONDAY. * WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM SUNDAY EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
272 WWUS76 KPDT 271326 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 526 AM PST SUN NOV 27 2016 ...VERY WINDY FROM THIS EVENING UNTIL EARLY MONDAY AFTERNOON... .A STRONG PACIFIC WEATHER SYSTEM...CAUSING TIGHT PRESSURE GRADIENTS...AND A STRONG JET STREAM ALOFT WILL MOVE ACROSS THE PACIFIC NORTHWEST TONIGHT INTO MONDAY MORNING. AS A RESULT VERY WINDY CONDITIONS ARE EXPECTED OVERNIGHT TONIGHT INTO MONDAY. ORZ510-511-272300- /O.CON.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 526 AM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST MONDAY... * WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-272300- /O.CON.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 526 AM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST MONDAY... * WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
598 WWUS76 KPDT 272206 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 206 PM PST SUN NOV 27 2016 ...VERY WINDY LATER THIS EVENING INTO MONDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ACROSS THE REGION TONIGHT INTO MONDAY MORNING. AS A RESULT VERY WINDY CONDITIONS ARE EXPECTED IN SOME LOCATIONS. ORZ510-511-280700- /O.CON.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 206 PM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST MONDAY... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-280700- /O.CON.KPDT.WI.Y.0033.161128T0300Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 206 PM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST MONDAY... * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
980 WWUS76 KPDT 280527 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 927 PM PST SUN NOV 27 2016 ...VERY WINDY TONIGHT INTO MONDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ACROSS THE REGION TONIGHT INTO MONDAY MORNING. AS A RESULT VERY WINDY CONDITIONS ARE EXPECTED IN SOME LOCATIONS. ORZ510-511-281500- /O.CON.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 927 PM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-281500- /O.CON.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 927 PM PST SUN NOV 27 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM 10 PM THIS EVENING UNTIL 10 AM MONDAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
546 WWUS76 KPDT 281153 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 353 AM PST MON NOV 28 2016 ...VERY WINDY TODAY... .A STRONG NORTHWEST FLOW OVER THE REGION TODAY WILL CONTINUE VERY WINDY CONDITIONS AT A NUMBER OF LOCATIONS. ORZ511-281300- /O.CAN.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ CENTRAL OREGON- 353 AM PST MON NOV 28 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS IN CENTRAL OREGON HAVE BEEN RUNNING IN THE 15 TO 25 MPH WITH LOCAL GUSTS OF 35 TO 40 MPH. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH MID MORNING THEN DECREASE. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ ORZ510-282000- /O.CON.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ NORTH CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN 353 AM PST MON NOV 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE LOCALLY STRONG WINDS WILL CONTINUE UNTIL 10 AM THIS MORNING THEN DECREASE THROUGH THE REST OF THE DAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-282000- /O.CON.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 353 AM PST MON NOV 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE LOCALLY STRONG WINDS WILL CONTINUE UNTIL 10 AM THIS MORNING THEN DECREASE THROUGH THE REST OF THE DAY. * IMPACTS...VERY WINDY CONDITIONS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE CREATING HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
495 WWUS76 KPDT 281630 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 830 AM PST MON NOV 28 2016 ORZ507-508-510-WAZ029-281730- /O.CAN.KPDT.WI.Y.0033.000000T0000Z-161128T2100Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 830 AM PST MON NOV 28 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS WILL DIMINISH SLOWLY DURING THE DAY. SOME GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH THE MORNING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 26, 7:16 PM PST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 26, 7:16 PM PST, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Pendleton OR 716 PM PST Sat Nov 26 2016 .UPDATE...Next system continues to migrate eastward this evening with mainly virga (precipitation not reaching the ground) moving east of the Cascades. The main trough with this system is being stretched apart causing it to weaken and slow down. As such there may not be much precipitation at all with this system...perhaps a couple hundreths of an inch in the lower elevations and maybe a couple inches of snow in the mountains above 2500 feet in the northwest CWA and 3500 feet in the southeast CWA. The next system after this looks to be more promising in bringing wind and precipitation to the forecast area with colder temperatures and lower snow levels. However, snow amounts do not look to be more than advisory amounts...but the snow will be down to pass levels in both the Cascades and the eastern mountains. May need advisories for the mountains, but most of the moisture with this system will be squeezed out west of the Cascades due to strong westerly upslope winds on the west side. As for wind, may also need wind advisories for Central Oregon...and possibly the Blue Mountain Foothills as well as the east end of the Wallowa valley. Do not believe winds will become strong enough for High Wind Warnings for the mountain zones...at least not at this time. The new 00z run of the models have not arrived yet and will wait for those before making any final decisions for this shift for wind highlights. After these systems move by a ridge of high pressure will build over the region on Tuesday with drier conditions and possible fog on the basins at night with colder temperatures. 88 && .AVIATION...06z TAFs...There may be brief periods of MVFR overnight due to lowered cigs and visibilities with rain and snow showers otherwise VFR conditions will prevail with cigs mostly from 040-070. Winds will be mostly light and under 15 kts tonight but then they will increase out of the southwest to west on Sunday to mostly 15 to 25 kts with higher gusts...especially late in the day and Sunday evening. 88 && .PREV DISCUSSION... /issued 327 PM PST Sat Nov 26 2016/ SHORT TERM...tonight through Tuesday. Upper level trough slowly moving into the Pacific northwest this afternoon with cloudy skies and some light precipitation along the cascades. The trough and frontal boundary will cross the forecast area later this evening and overnight with a period of rain and mountain snow. Lingering snow over the northeast Oregon mountains Sun morning with a northwest upslope flow. Otherwise gradual clearing with partly to mostly cloudy skies. Surface gradients behind the departing low will create breezy westerly winds Sunday. The next weather system will be fast approaching with a strong northwest jet. This upper level trough and cold front will move through Sun night with another round of rain and mountain snow. A cold northwest flow aloft will keep some snow over the Cascades and northeast Oregon mountains into Mon morning then tapering off in the afternoon. Total snow accumulations for the Blues will likely be 3-7" with 4-8" over the Cascades. This system will also create breezy to windy conditions as surface gradients combine with mixing down of stronger winds aloft. Upper level ridge builds in Mon night into Tuesday. Partly to mostly cloudy skies expected. 94 LONG TERM...Tuesday night through Saturday...A shortwave ridge will bring dry northerly flow conditions Tuesday night. Showers will spread across eastern WA and OR Wednesday as a short wave trough moves inland. Snow levels will be 3000-4000 feet. Wednesday night showers will persist as the associated upper level low dives southeast across central WA and eastern OR. Snow levels will decrease to 1500-3000 feet as colder air aloft from the low moves into the CWA. Thursday the low will move south with showers diminishing from north to south. Thursday night and Friday an upper level ridge will build into WA and OR with drying conditions. Saturday a wave will move into southern Canada and flatten the ridge in WA and OR. Rain and snow may slop over the WA Cascades in moist westerly flow. Coonfield && .PRELIMINARY POINT TEMPS/POPS... PDT 36 47 37 46 / 50 30 60 40 ALW 40 48 40 46 / 40 30 70 30 PSC 37 50 39 50 / 30 10 60 20 YKM 32 48 33 49 / 40 10 60 20 HRI 38 49 39 51 / 30 10 60 30 ELN 33 44 34 44 / 50 10 60 20 RDM 30 44 33 42 / 50 20 60 40 LGD 34 43 33 40 / 60 40 80 60 GCD 31 40 31 38 / 60 40 70 70 DLS 38 49 40 50 / 50 20 60 40 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && 88/76/88
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:43 AM PST | Winter Weather Advisory | PDT | Crook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 5 more | 32 hr |
Nearby
Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.